MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. DRAGONFLY OPSTAR¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC

LIGHTLAB IMAGING, INC. DRAGONFLY OPSTAR¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 1014651
Medical Device Problem Codes Communication or Transmission Problem (2896); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified lesion in the obtuse marginal (om).A dragonfly opstar imaging catheter was prepared and connected to the system.Immediately, an error message was displayed indicating a catheter error and prompting reconnection.A reconnection was attempted; however, it was unsuccessful.There was no patient involvement.No additional information was provided.Returned device analysis for dragonfly opstar found multiple tears and cuts in the black sheath that exposed the core wire.
 
Additional Manufacturer Narrative
A visual inspection and additional testing methods were performed on the returned device.The reported communication problem was not able to be confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported communication problem appears to be related to circumstances of the procedure.The catheter was returned with bends, which caused an optical fiber break and resulted in the reported communication problem.There was also a cut noted to the sheath, which is consistent with being damaged during post-use handling, as the cut would cause a leak which would be noted during use, and the tear was confirmed to have not been noted during the reported use.Therefore, the cut noted to the sheath was determined to be caused by post-use handling and is unrelated to the reported communication problem.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
DRAGONFLY OPSTAR¿
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT MEDICAL REG#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23585915
Report Number2024168-2025-11588
Device Sequence Number9504989
Product Code DQO
UDI-Device Identifier05415067031129
UDI-Public(01)05415067031129(17)270217(10)10701864
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K230411
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1014651
Device Catalogue Number1014651
Device Lot Number10701864
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown